MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHOLESTEROL GEN.2; CHOLESTEROL, ENZYMATIC

ROCHE DIAGNOSTICS CHOLESTEROL GEN.2; CHOLESTEROL, ENZYMATIC
Catalog Number 08057443190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c 503 analyzer is (b)(4).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with cholesterol gen.2 on a cobas c 503 analytical unit.The sample initially resulted in a cholesterol value of 445 mg/dl and it repeated as 210 mg/dl.The sample was repeated 5 additional times on a second analyzer, resulting in the following values: 209 mg/dl, 211 mg/dl, 210 mg/dl, 209 mg/dl, 210 mg/dl, the sample was also repeated 5 additional times on the original analyzer, resulting in the following values: 211 mg/dl, 211 mg/dl, 211 mg/dl, 210 mg/dl, and 211 mg/dl.
 
Additional Manufacturer Narrative
Reaction data for the initial value showed an unusual reaction, with a sudden isolated increase in absorbance at a measuring point.Calibration and controls were acceptable.A general reagent problem can be ruled out.A review of alarm trace data showed abnormal aspiration and foam detection alarms on (b)(6) 2025.The field service engineer performed annual maintenance, including replacement of the gear pump kit and head.The engineer later returned and replaced the sample probe.Precision studies after the probe replacement were acceptable.Based on the provided information, the investigation determined the issue is consistent with insufficient pre-analytic sample handling.

Brand Name
CHOLESTEROL GEN.2
Common Device Name
CHOLESTEROL, ENZYMATIC
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23956775
Report Number1823260-2026-00031
Device Sequence Number20268627
Product Code CHH
UDI-Device Identifier07613336121115
UDI-Public07613336121115
Combination Product (Y/N)N
Initial Reporter CountryUY
PMA/510(K) Number
K031824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057443190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient SexMale